# SDR CALA0100427

- Difficulty date: April 25, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 2,068 hours, 327 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 766300E
- Part serial: 0016
- Condition: Failed
- Location: Rt Engine
- Part time: 2,074 hours, 328 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR CONTROL OFF LIGHT CAME ON IN FLIGHT.  STARTED APU BUT APU GENERATOR OFF LIGHT CAME ON.  REPLACED RIGHT GENERATOR CONTROL UNIT.
